Jump to content

is it possible to get a knowledgeble doctor's opinion?


Wolfhound
 Share

Recommended Posts

Maybe i am in a wrong thread. Basically, one member, thank you, gave me the idea of searching and asking a real professional about my situation. As you can see, i am not able to handle psychiatric medication even in small amounts. The withdrawal is awful. I would like to discuss via email. I know there are knowledgeble doctors in the u.s. but i am from central europe.....soo....

dont you know someone who would respond via mail? Thank you

Put on trazadone for 8 weeks. Psychic akathisia started on 100 mg. Not a single doctor believed me telling me it is all anxiety in my head. Terrible suicidal urges. Got voluntary hospitalised. Acknoledged adverse reaction, put me off cold turkey. Instalated mirtazapine to block the reaction of trazadone. 5 weeks on mirtazapine.acathisia worsened, suicidal, homicidal urges. Nobody believed. Finally they stopped mirtazapine cold turkey. My heighest dose of trazadone was 200 mg, of mirtazapine 30 mg. Since the c/t, suicidal, acathisia continuing.

tried promethazine for sleep. Tried atarax. Currently taking klonopin for 10 days. Good for sleep, but my condition worsening. Unable to tell if it is klonopin or a bad wave.

In the former hospital i took twice gabapentin. It should be all my medication.

i was offered promethazin for sleep 25 mg and also small amount of quetiapine. Both are antipsychotics, even if ptomethszin very weak. Terribly afraid.

Link to comment
Share on other sites

If you stay off all drugs, your akathisia will go away. Really. I have seen a person on another site with extremely severe akathisia, it went away after he stopped all drugs. It took a while, but he is free from this symptom. PM me and i can give you more details if you are interested.

Was on Citalopram 20mg since Feb 2008 - switched to Paxil 20mg in August 2010

Tapered way too fast in April 2012 by skipping days. Taper completed in 6 weeks

Tried prozac 20mg for 3 days - felt spaced out, not better.

Tried 30mg Cymbalta for 2 days. SEVERE ADVERSE REACTION

Antidepressant free since 14 August 2012

Birth control on and off during this time - Last taken 18 June 2017 - Morning after pill 

Started mainly using 0.5mg Xanax beginning 2016 for severe panic attacks and anxiety due to trauma

Xanax on and off never more than 0.5mg at a time, never taking it 3 days in a row - used sparingly 

 

6 Years antidepressant free - Still in severe withdrawal with over 60 symptoms

Severe setback started May 2018 with no let up to date. Developed many new symptoms like tremors, inner vibrations, insomnia, visual distortions and dr/dp are 100x worse, i have severe sensitivity to movement, My dizziness and vertigo got worse and it now feels like im constantly rocking on a boat, my anxiety is sky high, suicidal idiation is back, i feel extremely brain damaged 

 

Link to comment
Share on other sites

Thank you. But except akathisia i am also interested in thefact why i cannot stand the drugs, why i have akathisia on such low doses, why i have such a terrible withdrawal after only weeks on meds. Well, i know that nobody knows, but maybethere are excellent psychiatrists that have an experience with such a sensitivity.

Put on trazadone for 8 weeks. Psychic akathisia started on 100 mg. Not a single doctor believed me telling me it is all anxiety in my head. Terrible suicidal urges. Got voluntary hospitalised. Acknoledged adverse reaction, put me off cold turkey. Instalated mirtazapine to block the reaction of trazadone. 5 weeks on mirtazapine.acathisia worsened, suicidal, homicidal urges. Nobody believed. Finally they stopped mirtazapine cold turkey. My heighest dose of trazadone was 200 mg, of mirtazapine 30 mg. Since the c/t, suicidal, acathisia continuing.

tried promethazine for sleep. Tried atarax. Currently taking klonopin for 10 days. Good for sleep, but my condition worsening. Unable to tell if it is klonopin or a bad wave.

In the former hospital i took twice gabapentin. It should be all my medication.

i was offered promethazin for sleep 25 mg and also small amount of quetiapine. Both are antipsychotics, even if ptomethszin very weak. Terribly afraid.

Link to comment
Share on other sites

  • Administrator

There may be doctors out there, but you'll have to contact many of them and ask questions to find the few that might understand your situation.

 

We see many people here who are sensitized by very short exposure to psychiatric drugs, or one serious adverse reaction. Your situation is not unique in that respect.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy